Multiple Nonlinear Regression Analysis for the Stability of Non-overtopping Perforated Quarter Circle Breakwater
No Thumbnail Available
Date
2020
Authors
Binumol S.
Rao S.
Hegde A.V.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Breakwaters have been built throughout the centuries for the coastal protection and the port development, but changes occurred in their layout and criteria used for the design. Quarter circle breakwater (QBW) is a new type evolved having advantages of both caisson type and perforated type breakwaters. The present study extracts the effect of change in the percentage of perforations on the stable conditions of seaside perforated QBW by using various physical models. The results were graphically analyzed using dimensionless parameters and it was concluded that there is a reduction in dimensionless stability parameter with an increase in steepness of the wave and change in water depth to the height of breakwater structure. Multiple non–linear regression analysis was done and the equation for the best fit curve with a higher regression coefficient was obtained by using Excel statistical software—XLSTAT. © 2020, Harbin Engineering University and Springer-Verlag GmbH Germany, part of Springer Nature.
Description
Keywords
Citation
Journal of Marine Science and Application Vol. 19 , 2 , p. 293 - 300